Alert archive / Illinois / Flash Flood Warnings in 2014
Flash Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 9, 2014, 12:43 PM CDT for Cass County, Morgan County, Schuyler County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2014, 12:43 PM CDT (17:43 UTC)
- Expired
- Sep 9, 2014, 6:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Morgan County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 1:30 PM CDT | HEAVY RAIN 2.95 | Ashland, IL | MEASURED 2.95 INCHES OF RAIN SO FAR TODAY THROUGH 130 PM. HAD PEA SIZE HAIL AROUND NOON. |
| Sep 9, 6:10 PM CDT | HEAVY RAIN 2.35 | Beardstown, IL | MEASURED 2.35 INCHES OF RAIN IN BEARDSTOWN SINCE EARLY MORNING TODAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
995
WGUS53 KILX 091743
FFWILX
ILC017-137-169-092330-
/O.NEW.KILX.FF.W.0038.140909T1743Z-140909T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1243 PM CDT TUE SEP 9 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SOUTH CENTRAL SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 630 PM CDT
* AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED AND SPOTTERS REPORTED 1.50 TO 2.50
INCHES OF RAIN IN THE PAST HOUR. LOW WATER CROSSINGS AND SOME RURAL
ROADS WERE BEGINNING TO FLOOD IN SOUTHERN CASS COUNTY. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED BY 2 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEARDSTOWN...VIRGINIA...ARENZVILLE...ASHLAND...BLUFF SPRINGS...
CHANDLERVILLE AND LITERBERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4008 9030 4005 9027 4006 9026 4005 9020
4007 9013 4007 9000 3980 9000 3986 9057
3988 9059 3992 9054 3998 9052 3997 9059
4002 9062 4004 9067 4009 9069
$$
MILLER2 follow-up statements
783
WGUS73 KILX 091939
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
239 PM CDT TUE SEP 9 2014
ILC017-137-169-092330-
/O.CON.KILX.FF.W.0038.000000T0000Z-140909T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN IL-SCHUYLER IL-CASS IL-
239 PM CDT TUE SEP 9 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CASS...SOUTH CENTRAL
SCHUYLER AND NORTHERN MORGAN COUNTIES UNTIL 630 PM CDT...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL APPROACHING THE WARNED AREA.
AN ADDITIONAL INCH OF RAIN IS POSSIBLE WITH THESE THUNDERSTORMS
ACROSS SOUTHERN CASS AND NORTHERN MORGAN COUNTY THROUGH 4 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BEARDSTOWN...VIRGINIA...ARENZVILLE...ASHLAND...BLUFF SPRINGS...
CHANDLERVILLE AND LITERBERRY.
A REPORT OF 2.95 INCHES OF RAIN THROUGH 130 PM WAS RECEIVED FROM A
MEDIA WEATHER OBSERVER NEAR ASHLAND. DOPPLER RADAR ESTIMATED RAIN
AMOUNTS OF 2.50 TO 3.50 INCHES FROM BEARDSTOWN THROUGH VIRGINIA
TO ASHLAND...AS WELL AS IN RURAL PARTS OF SOUTHERN SCHUYLER COUNTY
AND EXTREME NORTHERN MORGAN COUNTY NEAR LITERBERRY AND PRENTICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4008 9030 4005 9027 4006 9026 4005 9020
4007 9013 4007 9000 3980 9000 3986 9057
3988 9059 3992 9054 3998 9052 3997 9059
4002 9062 4004 9067 4009 9069
$$
MILLER758
WGUS73 KILX 092332
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT TUE SEP 9 2014
ILC017-137-169-092346-
/O.EXP.KILX.FF.W.0038.000000T0000Z-140909T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN IL-SCHUYLER IL-CASS IL-
632 PM CDT TUE SEP 9 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CASS...SOUTH
CENTRAL SCHUYLER AND NORTHERN MORGAN COUNTIES HAS BEEN ALLOWED TO
EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA
SOUTHEAST OF RUSHVILLE. STREAMS AND CREEKS IN THE WARNED AREA HAVE
RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4008 9030 4005 9027 4006 9026 4005 9020
4007 9013 4007 9000 3980 9000 3986 9057
3988 9059 3992 9054 3998 9052 3997 9059
4002 9062 4004 9067 4009 9069
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:54 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 9, 10:54 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1054 AM CDT Tue Sep 9 2014 .UPDATE... ISSUED AT 1055 AM CDT TUE SEP 9 2014 A couple updates done this morning for the MCS with widespread showers and scattered thunderstorms moving ese across central IL during this morning. A few storms have been strong with gusty winds, small hail, frequent lightning and very heavy rains. Had some street flooding in Lincoln just before 1030 am. MCS should weaken next few hours over central IL into early afternoon while more showers and thunderstorms develop and lift ne late this afternoon and evening especially over west central IL including the IL river valley as warm front along IL/MO lift ne across central IL. Highs in the upper 70s and lower 80s this afternoon over central IL with far southeast IL near 85F. && .SHORT TERM...(Today) ISSUED AT 307 AM CDT TUE SEP 9 2014 Clusters of thunderstorms continue to develop across eastern Iowa and northwestern Illinois early this morning in advance of a weak short-wave trough. Storms are being fed by a 30-35kt 850mb jet as noted by the DMX VWP. Models have been struggling with the convective evolution, with most solutions developing the storms a bit too far west. With the more eastward development and general propagation to the S/SE, have increased PoPs across the western KILX CWA into the likely category this morning. At this point, will keep highest PoPs confined to locations along and west of the Illinois River, with only slight chances as far east as a Champaign to Taylorville line. As nocturnal jet weakens, storms will tend to dissipate later this morning: however, re-development could occur along outflow boundaries later today, so will maintain low chance PoPs through the afternoon. Due to the clouds/precip across the W/NW, have lowered highs into the upper 70s there, with lower to middle 80s further east and south where sunshine will be more prevalent. && .LONG TERM...(Tonight through Monday) ISSUED AT 307 AM CDT TUE SEP 9 2014 1002mb low pressure system will develop over western Kansas today, then will deepen to around 995mb as it tracks into northern Michigan by Wednesday evening. Two distinct rounds of convection appear likely across central and southeast Illinois with this feature...the first arriving across the Illinois River Valley late tonight and the second impacting the entire area Wednesday afternoon and evening. The first round of storms will develop in an increasingly unstable/sheared environment across Kansas/Nebraska ahead of the approaching low this afternoon. These storms will track E/NE across Missouri and Iowa during the evening, then into west-central and northwest Illinois tonight. 850mb jet streak is progged to strengthen to between 55 and 60kt overnight, supporting the potential for damaging wind gusts with the storms. As a result, SPC has placed all locations along/northwest of the Illinois River under a Slight Risk for severe overnight. In addition to the wind threat, precipitable water values climbing to over 2 inches will support high rainfall rates and potential flash flooding. Have increased PoPs to 100 percent along and northwest of a Rushville to Minonk line accordingly and later shifts may need to evaluate the possibility of a Flash Flood Watch across this area if the heavy rain axis does indeed set up as expected. This first round of convection will then continue to lift E/NE across the northern two-thirds of the KILX CWA Wednesday morning. Second round of storms will re-develop along approaching cold front or effective outflow boundary from morning convection by Wednesday afternoon and evening. Strongest low-level jet energy will translate into the Great Lakes by Wednesday afternoon, with highest VGP values shifting into southern Michigan/northern Indiana. While this area may see the most widespread threat for severe weather(including a few tornadoes), enough low-level wind shear will be present further W/SW into central Illinois to support robust convection. The main questions will be how much destabilization will occur in the wake of the morning storms and where will the outflow boundary be located. Models agree that lower 70s dewpoint air will produce CAPE values of 1500-2500J/kg Wednesday afternoon. This coupled with 0-6km shear values of 30-40kt will be enough to support a severe weather threat, including large hail, damaging wind gusts, and isolated tornadoes. Will carry categorical PoPs across the board. Cold front will sink southward Wednesday night, eventually clearing the SE CWA by early Thursday morning. Once front passes, cooler and drier weather will settle into the area on Thursday with high temperatures dropping into the 60s. Trailing 500mb trough axis is still expected to swing through the region on Friday, although 00z Sep 9 models have continued to slow its progress, with consensus now bringing it across Illinois Friday night. Given strong upper dynamics and steep lapse rates, will carry chance PoPs across the west Friday afternoon, then slight chances everywhere Friday night. After that, strong Canadian high pressure will dominate the weather through early next week, leading to much below normal temperatures. Highs this weekend will only reach the 60s, while overnight lows dip into the 40s. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) ISSUED AT 600 AM CDT TUE SEP 9 2014 Outside any thunderstorm during this period, VFR conditions are expected. Cluster of storms fired to our northwest late last night and have shifted east and southeast into the PIA and BMI areas. Main challenge will be how much further southeast these storms will go this morning before dissipating. The storms should begin to dissipate after 15z but it appears they will track as far east as CMI before that occurs. A stronger system will bring another round of more widespread showers and storms to the area, especially west of I-55 after 04z tonight. Surface winds will be variable in direction in and near the storms, and then pick up from the south later this morning and into the afternoon hours with speeds of 10 to 15 kts. Winds will back a bit into the southeast tonight with speeds around 10 kts. Low level wind shear will be possible across the PIA and SPI areas after 06z so will include in this set of TAFs for those locations. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SMITH
Hazardous weather outlook, Sep 9, 11:42 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1142 AM CDT TUE SEP 9 2014 ILZ027>031-036>038-040>043-047>051-101100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1142 AM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND BECOME MORE WIDESPREAD TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS FOR DAMAGING WIND GUSTS...LARGE HAIL... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS OF 1 TO 3 INCHES PER HOUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE ROUGHLY FROM 2 PM UNTIL 10 PM. THE PRIMARY THREATS WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING ISSUES DURING THE DAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT ESPECIALLY FROM I-55 NORTHWEST. ILZ044>046-052>057-061>063-066>068-071>073-101100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 1142 AM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS. THE THREAT OF SEVERE STORMS APPEARS LOW AT THIS TIME...THOUGH ANY THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY WITH CURRENT INDICATIONS SUGGESTING THE GREATEST POTENTIAL FOR SEVERE STORMS WILL BE ROUGHLY FROM 400 PM UNTIL 10 PM CDT. THE PRIMARY THREATS WILL BE FROM DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. RAINFALL TOTALS OF 1 TO 2 INCHES MAY ALSO CAUSE SOME LOCALIZED FLOODING ISSUES WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Special weather statement, Sep 9, 9:55 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CDT TUE SEP 9 2014
ILZ041-042-048-091600-
LOGAN-MASON-MENARD-
955 AM CDT TUE SEP 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENARD...SOUTHEASTERN
MASON AND SOUTHERN LOGAN COUNTIES UNTIL 1100 AM CDT...
AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KILBOURNE...OR 13 MILES SOUTH OF HAVANA...
MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVIEW...
MIDDLETOWN...
ELKHART...
LINCOLN...
CORNLAND...
MOUNT PULASKI...
OTHER LOCATIONS AFFECTED INCLUDE...OAKFORD...ATTERBERRY...SWEETWATER
AND BROADWELL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4018 9004 4017 8922 3991 8927 3991 8931
3995 8948 3998 8949 3998 8957 4007 8999
4011 9000 4010 9000 4011 9005 4010 9006
TIME...MOT...LOC 1455Z 277DEG 31KT 4012 8995Special weather statement, Sep 9, 10:17 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT TUE SEP 9 2014
ILZ042-044-051>054-091615-
CHRISTIAN-LOGAN-MACON-MOULTRIE-PIATT-SANGAMON-
1017 AM CDT TUE SEP 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR MACON...NORTHEASTERN SANGAMON...
NORTHERN CHRISTIAN...NORTHWESTERN MOULTRIE...SOUTHEASTERN LOGAN AND
SOUTHERN PIATT COUNTIES UNTIL 1115 AM CDT...
AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KENNEY TO ILLIOPOLIS
TO RIVERTON...MOVING EAST SOUTHEAST AT 35 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MECHANICSBURG...
ILLIOPOLIS...
WARRENSBURG...
NIANTIC...
HARRISTOWN...
FORSYTH...
OTHER LOCATIONS AFFECTED INCLUDE...BUFFALO...CISCO...DECATUR
AIRPORT...BOODY...OAKLEY AND ELWIN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4001 8851 3982 8871 3966 8887 3983 8950
3993 8934 4005 8914
TIME...MOT...LOC 1517Z 283DEG 26KT 4004 8909 3990 8922
3982 8947
07Local storm report, Sep 9, 10:56 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
09/09/2014 M0.84 INCH LOGAN IL MESONET
FELL IN PAST 20 MINUTES
&&
JRPLocal storm report, Sep 9, 12:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 PM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 4 E BLOOMINGTON 40.48N 88.90W
09/09/2014 M1.32 INCH MCLEAN IL AWOS
MEASURED 1.32 INCHES OF RAIN AT BLOOMINGTON AIRPORT SINCE
6 AM TODAY.
&&
07Local storm report, Sep 9, 12:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1204 PM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLOOD 2 NNE RUSHVILLE 40.15N 90.55W
09/09/2014 SCHUYLER IL LAW ENFORCEMENT
THREE INCHES OF WATER FLOWING ACROSS VERMONT ROAD NEAR
ROUTE 24.
0930 AM FLOOD 7 SE CANTON 40.49N 89.95W
09/09/2014 FULTON IL EMERGENCY MNGR
TWO DITCHES OVERFLOWED SPILLING DEBRIS ONTO ROUTE 24 NEAR
THE THE ROUTE 9 JUNCTION. IDOT CAME OUT TO REMOVE DEBRIS.
&&
BAKLocal storm report, Sep 9, 12:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 PM CDT TUE SEP 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD PHILADELPHIA 39.92N 90.12W
09/09/2014 CASS IL MESONET
FLOODING OF FIELDS AND LOW WATER CROSSINGS DEVELOPING.
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 2:43 AM CDT | Special Weather Statement | ILX | Stark | 62 min |
| Sep 9, 2:45 AM CDT | Special Weather Statement | ILX | Stark | 60 min |
| Sep 9, 3:38 AM CDT | Special Weather Statement | ILX | Marshall, Woodford | 52 min |
| Sep 9, 5:15 AM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 4 hr |
| Sep 9, 6:32 AM CDT | Special Weather Statement | ILX | Mason | 58 min |
| Sep 9, 7:07 AM CDT | Areal Flood Advisory | ILX | McLean | 4 hr |
| Sep 9, 8:44 AM CDT | Special Weather Statement | ILX | Mason | 61 min |
| Sep 9, 9:14 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 46 min |
| Sep 9, 9:25 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Sep 9, 9:55 AM CDT | Special Weather Statement | ILX | Logan | 65 min |
| Sep 9, 10:17 AM CDT | Special Weather Statement | ILX | Macon, Piatt | 58 min |
| Sep 9, 10:30 AM CDT | Areal Flood Advisory | ILX | Logan | 3 hr |
| Sep 9, 11:08 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Schuyler | 3 hr |
| Sep 9, 11:26 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Schuyler | 3 hr |
| Sep 9, 1:48 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 30 hr |
| Sep 9, 2:18 PM CDT | Flash Flood Warning | ILX | Morgan, Sangamon | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.